An irreducible smooth non-admissible representation

G.F. Helminck

    Research output: Contribution to journalArticleAcademic

    1 Citation (Scopus)
    77 Downloads (Pure)


    It is shown for the group of k-rational points of an affine algebraic group G with k a finite extension of Qp that the topological irreducibility of unitary representations of G does not have to be equivalent to the algebraic irreducibility of the representation on the smooth vectors. We give for a specific G an example of an irreducible smooth representation, which is not admissible.
    Original languageEnglish
    Pages (from-to)435-438
    Number of pages4
    JournalIndagationes mathematicae
    Issue number4
    Publication statusPublished - 1990


    • IR-97361


    Dive into the research topics of 'An irreducible smooth non-admissible representation'. Together they form a unique fingerprint.

    Cite this